Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some non-abelian extensions of completely divisible groups


Author: Franklin Haimo
Journal: Proc. Amer. Math. Soc. 5 (1954), 25-28
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0059905-8
MathSciNet review: 0059905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, The subgroup of the elements of finite order of an abelian group, Ann. of Math. (2) vol. 37 (1936) pp. 766-781. MR 1503308
  • [2] -, Abelian groups that are direct summands of every containing abelian group, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 800-806. MR 0002886 (2:126i)
  • [3] I. Kaplansky, Infinite Abelian groups, The University of Chicago, mimeographed, 81 pp., n.d.
  • [4] H. Zassenhaus, Lehrbuch der Gruppentheorie I, Leipzig and Berlin, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059905-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society